# SDR SWAA092137

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 46,947 hours, 39,060 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND SHEAR TIE CORRODED AT 500A, BETWEEN STR 28L TO STR 28R.  REPAIRED SHEAR TIE PER SRM.
